An Exact Algorithm for Multiple Depot Bus Scheduling

Forbes, MA, Holt, JN and Watts, AM (1994) An Exact Algorithm for Multiple Depot Bus Scheduling. European Journal of Operational Research, 72 1: 115-124. doi:10.1016/0377-2217(94)90334-4

Author Forbes, MA
Holt, JN
Watts, AM
Title An Exact Algorithm for Multiple Depot Bus Scheduling
Journal name European Journal of Operational Research   Check publisher's open access policy
ISSN 0377-2217
Publication date 1994-01
Sub-type Article (original research)
DOI 10.1016/0377-2217(94)90334-4
Volume 72
Issue 1
Start page 115
End page 124
Total pages 10
Language eng
Keyword Vehicle Scheduling
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 34 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 36 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 19:27:44 EST by System User